# SDR SWIA201541693

- Difficulty date: December 18, 2015
- Submitted: December 21, 2015
- Operation: Air carrier
- Aircraft: N810SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15093
- Aircraft time: 24,917 hours, 15,601 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR MID CABIN ON DESCENT.  PERFORMED VISUAL INSPECTION AND SMELLED FOR ELECTRICAL BURN ODOR IN PASSENGER CABIN, NO FAULTS OR ODOR NOTED.  INVESTIGATED CIRCUMSTANCES AND ADJUSTMENT TO TEMPERATURE WAS DONE JUST BEFORE ODOR APPEARED.  RAN AIR CONDITION SYSTEM USING APU NO ODORS NOTED. SYSTEM OPS CHECKED GOOD.
